# SDR DALA2015022301648

- Difficulty date: February 12, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 846-974
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT CUSP WEB, BETWEEN BS 846-974.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.
